Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 834215, 14 pages
http://dx.doi.org/10.1155/2009/834215
Research Article

Some Properties and Regions of Variability of Affine Harmonic Mappings and Affine Biharmonic Mappings

1Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China
2Department of Mathematics, Indian Institute of Technology Madras, Chennai 600 036, India

Received 28 September 2009; Accepted 21 December 2009

Academic Editor: Narendra Kumar Govil

Copyright © 2009 Sh. Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Clunie and T. Sheil-Small, “Harmonic univalent functions,” Annales Academiae Scientiarum Fennicae. Series A, vol. 9, pp. 3–25, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. Duren, Harmonic Mappings in the Plane, vol. 156 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2004. View at MathSciNet
  3. H. Lewy, “On the non-vanishing of the Jacobian in certain one-to-one mappings,” Bulletin of the American Mathematical Society, vol. 42, no. 10, pp. 689–692, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Abdulhadi and Y. Abu Muhanna, “Landau's theorem for biharmonic mappings,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 705–709, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. AbdulHadi, Y. Abu Muhanna, and S. Khuri, “On univalent solutions of the biharmonic equation,” Journal of Inequalities and Applications, no. 5, pp. 469–478, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Sh. Chen, S. Ponnusamy, and X. Wang, “Landau's theorem for certain biharmonic mappings,” Applied Mathematics and Computation, vol. 208, no. 2, pp. 427–433, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Sh. Chen, S. Ponnusamy, and X. Wang, “Properties of some classes of planar harmonic and planar biharmonic mappings,” submitted.
  8. S. A. Khuri, “Biorthogonal series solution of Stokes flow problems in sectorial regions,” SIAM Journal on Applied Mathematics, vol. 56, no. 1, pp. 19–39, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Chuaqui, P. Duren, and B. Osgood, “Ellipses, near ellipses, and harmonic Möbius transformations,” Proceedings of the American Mathematical Society, vol. 133, no. 9, pp. 2705–2710, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Ch. Pommerenke, Boundary Behaviour of Conformal Maps, vol. 299 of Grundlehren der Mathematischen Wissenschaften, Springer, Berlin, Germany, 1992. View at MathSciNet
  11. M. Chuaqui and R. Hernández, “Univalent harmonic mappings and linearly connected domains,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1189–1194, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. M. Anderson, J. Clunie, and Ch. Pommerenke, “On Bloch functions and normal functions,” Journal für die Reine und Angewandte Mathematik, vol. 270, pp. 12–37, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Yanagihara, “Regions of variability for convex functions,” Mathematische Nachrichten, vol. 279, no. 15, pp. 1723–1730, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Ponnusamy and A. Vasudevarao, “Region of variability of two subclasses of univalent functions,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1323–1334, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet